MAUDE Adverse Event Report: MEDCOMP 2.6FX50CM DL LMN VASCU-PICC; VASCU-PICC INFUSION CATHETER

MEDCOMP 2.6FX50CM DL LMN VASCU-PICC; VASCU-PICC INFUSION CATHETER
Model Number MR17022601
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/16/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Catheter exchange was attempted due to leaking but stopped due to retained line.Fractured line removed by interventional radiology.New line placed.

Brand Name
2.6FX50CM DL LMN VASCU-PICC
Common Device Name
VASCU-PICC INFUSION CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6341296
Report Number2518902-2017-00005
Device Sequence Number1036926
Product Code LJS
UDI-Device Identifier00884908105186
UDI-Public884908105186
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMR17022601
Device Catalogue NumberMR17022601
Device Lot NumberMCAW870
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/16/2017
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2017
Initial Report FDA Received Date02/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 MO
Patient Weight10